# SDR TRAX200701554

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 28,352 hours, 32,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT INBOARD SEAT TRACK BETWEEN FR 13 TO FR 17.      SEAT TRACK SPLICES IAW SRM 53-00-00 FIG 434 MATERIAL THICKNESS: 0.394 MATERIAL REMOVED: 0.040 WITHIN LIMITS AS PER SRM: 53-00-00 FIG 304.
